# SDR FDEA202207131714

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB74024
- Condition: Abnormal
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN-HOLE INSPECTION CARRY OUT ON RIGHT HAND WING LOWER SKIN FUEL   TANK ACCESS DOOR CUTOUT BETWEEN STATION XORS 683.4 AND STATION XORS 713.6 ,   FOUND ADDITIONAL 01 EACH REPAIR BUSHING INSTALLED AT FASTENER HOLE #6 WHICH IS   NOT CALLED OUT FOR REPETITIVE INSPECTION FOR N593FE PROJECT. HFEC INSPECTION AND ULTRASONIC INSPECTION CARRIED OUT AS PER DAC NDT SPM PART 06-  10-01.001 AND BOEING DRAWING SN11570000 RESPECTIVELY ON 01 EACH FASTENER HOLE #6   REPAIR BUSHING INSTALLED AREA AND IT'S SURROUNDINGS AS PER STATED IN SRM 57-20-02-  2R TABLE 201,FIGURE 202 REPAIR 5 AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT   BETWEEN STATION XORS 683.4 AND STATION XORS 713.6 AND FOUND NO CRACK   EVIDENT .INITIAL INSPECTION CARRIED OUT ON CURRENT CHECK .REPETITVE INSPECTION TO   BE CARRY OUT AT EVERY 2000 FC BY ULTRASONIC INSPECTION AND HFEC INSPECTION AS PER   SRM 57-20-02-2R REPAIR 5 .TABLE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
